# SDR AU960765

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Plates-Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FUSELAGE LOWER SKIN CONTAINED EXFOLIATION CORROSION AT  FUSELAGE STATION 1050 AND BENEATH STRINGER 27 - DURING PROBING INSPECTION SKIN BROKE AWAY LEAVING A 12.7MM (0.5IN) HOLE - SUSPECT CAUSED BY SALT WATER SPILLAGE
